# SDR F3LA200300098

- Difficulty date: February 28, 2003
- Submitted: March 18, 2003
- Operation: Air carrier
- Aircraft: N318FL
- Make and model: Boeing 737-3Q8
- Aircraft serial: 26293
- Aircraft time: 33,012 hours, 13,869 cycles
- System (JASC): 5551 · Horizontal Stabilizer, Attach Fittings
- Part: Attach Fitting
- Condition: Corroded
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING EXIT CHECK, INSPECTION REPORTED CORROSION ON OUTER SURFACE OF LT. HORIZONTAL STABILIZER FRONT SPAR LOWER ATTACH LUG.  REWORKED FRONTIER SPAR LOWER ATTACH LUG PER CMM 55-10-06.  PERFORMED HFEC PER D637239, PART 6, 51-00-00, FIG. 23, NO CRACKS FOUND. FABRICATED AND INSTALLED BUSHING PER CMM 55-10-06, SOPM 20-10-03, MM 55-10-06, SOPM 20-50-03, AND MM 27-41-12.
